# SDR SWIA201436182

- Difficulty date: January 29, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 28,455 hours, 17,150 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO MLG TOP SKIN SHROUD AT WS 34.00 RT SIDE.  SERVICE REPAIRED DAMAGE TO MLG TOP SKIN SHROUD AT WS 34.00 RT SIDE IAW REO.
